# SDR CALA2025031702862

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR PANEL 231ZF DENTD AND CRUSHED ON EDGE  TRANSCRIBED FROM HAECO GSO NR 9286479 RECEIVED NEW FLOOR PNL 231ZF P.O NO. 1113312.2 APPLICABLE TO AIRCRAFT PER B737-800 AIPC 53-21-00-24A PREFORMED FIT CHECK IAW B737-800 AMM 53-21-00-400-801 STEP 3F(7)(8) ESFR COMPLETED
